# SDR CA020201024

- Difficulty date: January 24, 2002
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 32,227 hours, 11,469 cycles
- Engine: Cfmint CFM565A1
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Uplock
- Part number: 201122006
- Condition: Failed
- Location: Lt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CLIMBING THROUGH 16,000 FT AT 265 KTS ECAM L/G DOOR OPEN. SLOWED TO 215 KTS. GEARS RECYCLED AS PER MAINTENANCE REQUEST, NO CHANGE. AMBER DOOR LIGHT INDICATION REMAINS ON UNTIL GEAR SELECTED DOWN. AIRCRAFT RETURNED TO TORONTO. LT MAIN LANDING GEAR DOOR UPLOCK REPLACED AS PER AMM 32-31-33. DOOR OPERATION CHECK CARRIED OUT. NO FAULT FOUND. AIRCRAFT SERVICEABLE.
